MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838250
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was completed and confirmed that the event of dark spots in the image of the device was defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of cause not established.This conclusion code is based on the available information and the record review conducted.Based on the limited available information and lack of procedural detail it cannot be assessed at this time what may have contributed to the reported issue and the cause cannot be established.A review of the product record did not identify any issues during the manufacturing of the finished goods batch which may have contributed to the event.The imaging required and additional devices used were due to procedural conditions.
 
Event or Problem Description
It was reported via medwatch mw5182484 that stenting issues occurred.The patient presented with non-st elevation myocardial infarction.The target lesion was located in the right coronary artery.A non-boston scientific guidewire was placed.One stent was successfully delivered but when attempting to place a 2.50 x 38 mm synergy xd stent distal to the first stent, the 2.50 x 28 mm synergy xd became entrapped in the proximal vessel.It could not be removed or advanced.After multiple removal attempts the stent was able to be removed from the body.Further imaging showed the retained stent and/or a wire fragment in the vessel and aorta.Inspection of the removed equipment showed significant distortion of the stent and shearing of the wire.The part extending into the aorta was cut and removed.No wire was retained.There were no patient complications reported.It was further reported the first implanted stent was a 2.50 x 48 mm synergy xd.No damage was noted to it and this stent remained implanted in its intended location.
 
Event or Problem Description
It was reported via medwatch mw5182484 that stenting issues occurred.The patient presented with non-st elevation myocardial infarction.The target lesion was located in the right coronary artery.A non-boston scientific guidewire was placed.One stent was successfully delivered but when attempting to place a 2.50 x 38 mm synergy xd stent distal to the first stent, the 2.50 x 28 mm synergy xd became entrapped in the proximal vessel.It could not be removed or advanced.After multiple removal attempts the stent was able to be removed from the body.Further imaging showed the retained stent and/or a wire fragment in the vessel and aorta.Inspection of the removed equipment showed significant distortion of the stent and shearing of the wire.The part extending into the aorta was cut and removed.No wire was retained.There were no patient complications reported.
 
Additional Manufacturer Narrative
H11 additional mfr narrative - investigation results - risk review: corrected investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review (prr) table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of cause not established.This conclusion code is based on the available information and the record review conducted.Based on the limited available information and lack of procedural detail it cannot be assessed at this time what may have contributed to the reported issue and the cause cannot be established.A review of the product record did not identify any issues during the manufacturing of the finished goods batch which may have contributed to the event.The imaging required and additional devices used were due to procedural conditions.
 
Event or Problem Description

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24512009
Report Number2124215-2026-11923
Device Sequence Number21454100
Product Code NIQ
UDI-Device Identifier08714729980858
UDI-Public(01)08714729980858(17)270526(10)36635936
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941838250
Device Catalogue NumberH7493941838250
Device Lot Number0036635936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/11/2026
04/01/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/01/2026
04/02/2026
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight113 KG
Patient RaceWhite